# SDR DL76S962701

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 2150 · Cabin Cooling System
- Part: By Pass Valve
- Part number: 460500
- Condition: Broken
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, GOT A RT DUCT LEAK LIGHT AND ASSOCIATED EICAS MSG AFTER ISOLATION PROCEDURE WAS DONE, LIGHT REMAINED ON AND RT PACK STAYED ON.  FOUND RT ISOLATION BYPASS VALVE BROKEN.  REPLACED SAME.  REPLACED SEALS ON SLIP JOINT OUTBOARD OF RT ISOLATION CHECK     VALVE.
